Geometry of invariant domains in complex semi-simple Lie groups - Archive ouverte HAL Access content directly
Journal Articles Annali della Scuola Normale Superiore di Pisa, Classe di Scienze Year : 2009

Geometry of invariant domains in complex semi-simple Lie groups

Abstract

We investigate the joint action of two real forms of a semi-simple complex Lie group U^C by left and right multiplication. After analyzing the orbit structure, we study the CR structure of closed orbits. The main results are an explicit formula of the Levi form of closed orbits and the determination of the Levi cone of generic orbits. Finally, we apply these results to prove q-completeness of certain invariant domains in U^C .
Fichier principal
Vignette du fichier
Miebach_GeometryOfInvariantDomains.pdf (383.01 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03600270 , version 1 (07-03-2022)

Identifiers

Cite

Christian Miebach. Geometry of invariant domains in complex semi-simple Lie groups. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2009, 8 (3), pp.509-541. ⟨10.2422/2036-2145.2009.3.05⟩. ⟨hal-03600270⟩
19 View
21 Download

Altmetric

Share

Gmail Facebook X LinkedIn More